| Model Number |
35117 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The actual complaint product was not returned for evaluation.D4; the documented udi is based on the stock/product code provided by the reporter; the udi-pi is ot available as no lot number was provided for the alleged device.All information reasonably known as of 11 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical inc.Received a single report that referenced six different incidences, which were associated with separate units, involving six different patients.This is the third of six reports.Refer to 3011270181-2024-00100 for the first report refer to 3011270181-2024-00101 for the second report refer to 3011270181-2024-00103 for the fourth report refer to 3011270181-2024-00104 for the fifth report refer to 3011270181-2024-00105 for the sixth report it was reported, the staff/physicians experienced kinks at the insertion of the pilot line which has caused difficulty in maintaining the patient's airway and in suctioning of the patient.Additional information received 20sep2024 reported, the endotracheal tube (ett) kinked and the patient required reintubation; there was no reported patient harm.
Additional Manufacturer Narrative
Correction: b5.All information reasonably known as of 09 jan 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
This is the third of six reports.Refer to 3011270181-2024-00106 for the first report.Refer to 3011270181-2024-00101 for the second report.Refer to 3011270181-2024-00103 for the fourth report.Refer to 3011270181-2024-00104 for the fifth report.Refer to 3011270181-2024-00105 for the sixth report.